Advertisement

Reactions Weekly

, Volume 1781, Issue 1, pp 295–295 | Cite as

Prednisone/tacrolimus/voriconazole

Aspergillus mediastinitis and neuromuscular pain: case report
Case report
  • 23 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 50-year-old man developed Aspergillus mediastinitis during immunosuppressive therapy with prednisone and tacrolimus. Subsequently, he developed neuromuscular pain during treatment with voriconazole for Aspergillus mediastinitis [not all durations of treatments to reactions onsets stated].

The man, who had undergone heart transplant surgery one year prior, presented to the emergency department with mild cough and dysphonia for 1 month. He had been receiving immunosuppressive therapy with oral prednisone 10mg twice a day and tacrolimus 3mg in the morning and 2mg at night. He had developed constrictive pericarditis after 6 months of heart transplantation and had been treated with increasing doses of prednisone and concomitant colchicine. His medical history included type 2...

Reference

  1. Caron J, et al. Atypical presentation of aspergillus mediastinitis infection in a heart transplant patient: The importance of combined medical and surgical treatment. Experimental and Clinical Transplantation 17: 695-698, No. 5, Oct 2019. Available from: URL: http://doi.org/10.6002/ect.2018.0185 - CanadaCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations